# SDR YENA201910072559

- Difficulty date: October 2, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 60,616 hours, 21,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 007879
- Condition: Not Reported
- Location: Emergency Lights
- Part time: 49,889 hours, 17,365 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 225, EPSU 12WL REQUIRES REPLACEMENT.   R & R EPSU 12WL IAW AMM 33-51-38. OPS CHECK GOOD.
